Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 14, NWS Melbourne, FL

April 3, 2011

NWS Melbourne, FL issued this small craft advisory at Apr 3, 2011, 3:22 PM EDT. It took effect at Apr 4, 2011, 4:00 PM EDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2011, 3:22 PM EDT (19:22 UTC)
In effect from
Apr 4, 2011, 4:00 PM EDT
Expired
Apr 6, 2011, 4:00 AM EDT
In force
36 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

671 
WHUS72 KMLB 031922
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
322 PM EDT SUN APR 3 2011

AMZ570-572-575-051930-
/O.NEW.KMLB.SC.Y.0014.110404T2000Z-110405T2000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
322 PM EDT SUN APR 3 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM MONDAY TO 4 PM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM MONDAY TO 4 PM EDT
TUESDAY. 

* WINDS AND SEAS: SOUTH TO SOUTHWEST WINDS WILL INCREASE 20 TO 25
  KNOTS BY LATE AFTERNOON AS THE PRESSURE GRADIENT TIGHTENS WITH
  THE APPROACH OF A COLD FRONT. SEAS WILL GRADUALLY BUILD TO 5 TO
  7 FEET AWAY FROM THE COAST LATE MONDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
671 
WHUS72 KMLB 042023
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
423 PM EDT MON APR 4 2011

AMZ550-552-555-050830-
/O.NEW.KMLB.SI.Y.0008.110404T2300Z-110405T2000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
423 PM EDT MON APR 4 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 PM EDT
TUESDAY...


* WINDS: SOUTH WINDS WILL INCREASE TO 20 KNOTS THIS EVENING
  VEERING TO THE SOUTHWEST EARLY ON TUESDAY AFTERNOON. WINDS WILL
  BECOME WESTERLY LATE IN THE DAY BEHIND A COLD FRONT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW
7 FEET.

&&

$$

AMZ570-572-575-050830-
/O.EXT.KMLB.SC.Y.0014.000000T0000Z-110406T0800Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
423 PM EDT MON APR 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY...


* WINDS AND SEAS: SOUTH WINDS WILL INCREASE TO 20 TO 25 KNOTS INTO
  THIS EVENING AS THE PRESSURE GRADIENT TIGHTENS WITH THE APPROACH
  OF A COLD FRONT. WINDS WILL VEER TO SOUTHWEST EARLY TUESDAY
  AND EVENTUALLY TO THE NORTHWEST BEHIND A COLD FRONT. SEAS WILL
  GRADUALLY BUILD TO 5 TO 7 FEET AWAY FROM THE COAST LATE TONIGHT
  INTO TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
058 
WHUS72 KMLB 050820
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
420 AM EDT TUE APR 5 2011

AMZ550-552-555-052300-
/O.EXT.KMLB.SI.Y.0008.000000T0000Z-110405T2300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
420 AM EDT TUE APR 5 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM EDT
THIS EVENING...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 7 PM
EDT THIS EVENING. 

* WINDS: SOUTHWEST WINDS 20 TO 25 KNOTS AND GUSTY  
  WILL BECOME WESTERLY LATE IN THE DAY BEHIND A COLD FRONT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW
7 FEET.

&&

$$

AMZ570-572-575-052300-
/O.CON.KMLB.SC.Y.0014.000000T0000Z-110406T0800Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
420 AM EDT TUE APR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY. 

* WINDS AND SEAS: SOUTHWEST WINDS 20 TO 25 KNOTS WILL VEER 
  NORTHWEST BEHIND A COLD FRONT. SEAS WILL BUILD TO 6 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
854 
WHUS72 KMLB 051919
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
319 PM EDT TUE APR 5 2011

AMZ550-552-555-052300-
/O.CON.KMLB.SI.Y.0008.000000T0000Z-110405T2300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
319 PM EDT TUE APR 5 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM
EDT THIS EVENING...

* WINDS: SOUTHWEST TO WEST WINDS 20 KNOTS AND GUSTY WILL BECOME
  NORTHWEST BEHIND A COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW
7 FEET.

&&

$$

AMZ570-572-575-052300-
/O.CON.KMLB.SC.Y.0014.000000T0000Z-110406T0800Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
319 PM EDT TUE APR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY...

* WINDS AND SEAS: SOUTHWEST TO WEST WINDS 20 TO 25 KNOTS AND GUSTY
  WILL VEER NORTHWEST BEHIND A COLD FRONT. SEAS WILL BUILD TO 5 TO
  7 FEET AND HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
362 
WHUS72 KMLB 052310
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
710 PM EDT TUE APR 5 2011

AMZ550-552-555-060015-
/O.EXP.KMLB.SI.Y.0008.000000T0000Z-110405T2300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
710 PM EDT TUE APR 5 2011

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT...BUT
SMALL CRAFT SHOULD STILL EXERCISE CAUTION OVERNIGHT FOR NORTHWEST
TO NORTH WINDS 15 TO 20 KNOTS...WITH SHORT PERIOD WAVES TO AROUND
5 FEET IN THE OPEN ATLANTIC.

$$

AMZ570-572-575-060800-
/O.CON.KMLB.SC.Y.0014.000000T0000Z-110406T0800Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
710 PM EDT TUE APR 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY. 

* WINDS AND SEAS: WEST WINDS AROUND 20 KNOTS AND GUSTY WILL VEER
  TO THE NORTHWEST AND NORTH BEHIND A COLD FRONT. SEAS WILL BUILD
  TO 5 TO 7 FEET AND HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE WINDS WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 3:18 PM EDT, 4 minutes earlier.

Area forecast discussion, Apr 3, 3:18 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
318 PM EDT SUN APR 3 2011

.DISCUSSION...

TONIGHT...HIGH PRESSURE WILL CONTINUE TO BUILD EAST OVER ATLANTIC
FROM SE U.S. COAST. LOW LEVEL FLOW WILL VEER TO MORE SELY COMPONENT
AS IT DOES SO. THIS WILL RESULT IN OVERNIGHT MINS A BIT MILDER THAN
THIS MORNING WITH MAINLY NR 60/LWR 60S INLAND AND LOW/MID 60S NEAR
THE COAST. LOW LEVEL FLOW REMAINING UP ENOUGH TO LIMIT FOG
DEVELOPMENT BEYOND PATCHY IN PREFERRED INTERIOR LOCATIONS TOWARD
SUNRISE. MAY HAVE SOME STRATUS DEVELOP LATE NIGHT BUT WILL KEEP
SKIES WORDED OPTIMISTIC AS MOSTLY CLEAR FOR OVERNIGHT HOURS.

MONDAY...THE WORK WEEK WILL START OFF WARM AS HIGH PRESSURE PULLS
FARTHER EAST OVER THE ATLANTIC. LOW LEVEL FLOW WILL VEER TOWARD THE
SOUTH-SOUTHEAST AND PICK UP A BIT AS GRADIENT TIGHTENS A LITTLE
BETWEEN THE HIGH AND FRONTAL SYSTEM PUSHING ACROSS THE MISS VALLEY.
HAVE WORDED FOR BREEZY CONDITIONS ALONG THE SPACE AND TREASURE
COASTS. AFTERNOON HIGHS CLIMBING INTO THE MID/UPPER 80S INLAND AND
HOLDING A FEW DEGREES LOWER NEAR THE EAST COAST WITH ONSHORE
COMPONENT.

MON NIGHT-TUE NIGHT...HIGH PRESSURE WILL LIE OVER THE WESTERN
ATLANTIC WITH ASSOCIATED RIDGE AXIS TO THE SOUTH AND EAST OF EAST
CENTRAL FLORIDA AS A COOL FRONTAL BOUNDARY MOVES INTO NORTH FLORIDA
MON NIGHT AND DOWN THE REMAINDER OF THE PENINSULA DURING THE DAY ON
TUE AND FINALLY OFFSHORE TUE NIGHT. AN UPPER TROUGH PASSING NORTH
WILL HELP TO FORCE THE SURFACE BOUNDARY THROUGH THE AREA. THE TAIL
END OF AN UPPER JET PASSING NORTH WILL AID IN DIFFLUENCE ALOFT IN
SUPPORT OF SCATTERED SHOWERS AND THUNDERSTORMS (~ 50 PERCENT) ON
THIS DAY. THE WIND FIELDS ABOVE THE SURFACE ARE FAIRLY
UNI-DIRECTIONAL WITH 500 MB TEMPERATURES AROUND -12C. SUSPECT THE
MAIN THREATS WILL BE STRONG STRAIGHT LINE WINDS...HAIL...FREQUENT
LIGHTNING AND HEAVY DOWNPOURS FROM A FEW CELLS. DEPENDING ON CLOUD
COVER AND PRE-FRONTAL CONVECTION TIMING...MAXIMUM INSTABILITY COULD
WIND UP BEING A LIMITING FACTOR TO OVERALL STRENGTH OF STORMS. AS
SUCH AFTERNOON HIGHS ON TUE WILL REACH THE MIDDLE/UPPER 70S (NORTH
OF THE I-4 CORRIDOR) TO LOWER 80S ELSEWHERE. SOME CONVECTION COULD
LINGER INTO THE EARLY EVENING HOURS MAINLY AROUND LAKE OKEECHOBEE
AND THE TREASURE COAST BEFORE PUSHING OFFSHORE AND AWAY FROM EAST
CENTRAL FLORIDA. MORNING SOUTHWEST WINDS 10-15 MPH WILL INCREASE TO
15/15-20 MPH AND VEER TO WEST-SOUTHWEST/WEST WITH OCCASIONAL
STRONGER GUSTS DURING THE DAY.

LOWS MON NIGHT TO REMAIN MILD WITH SOUTHERLY FLOW AND INCREASING
MOISTURE AS WELL AS A FEW MORE CLOUDS. LOWS SHOULD STAY IN THE 60S
EXCEPT NEAR 70 DEGREES TO LOWER 70S ALONG THE SOUTHERN BREVARD
COUNTY COAST AND TREASURE COAST TO INCLUDE BARRIER ISLANDS. LOWS
OVERNIGHT TUE WILL BE ON THE ORDER OF 10 TO 15 DEGREES COLDER AS
SKIES CLEAR...ATMOSPHERE DRYS OUT AND NORTHERLY COOLER AIR FILTERS
DOWN THE PENINSULA DUE TO A COOL AIR ADVECTION PATTERN. WINDS ARE
FORECAST TO VEER QUICKLY TO THE NORTH-NORTHWEST/NORTH DURING THE
EVENING (POST-FRONTAL) BECOMING NORTH-NORTHEAST/NORTHEAST OVERNIGHT
TUE REMAINING ELEVATED 10-15 MPH THROUGH AT LEAST THE EVENING BEFORE
DECREASING AFTER MIDNIGHT.

WED-SAT...(PREVIOUS DISCUSSION)...HI PRES WILL BUILD ACRS THE DEEP S
OFF THE ERN SEABOARD THRU MIDWEEK BEFORE BEING REINFORCED BY A
SECOND RIDGE BUILDING DOWN FROM CENTRAL CANADA. BLO CLIMO TEMPS ON
WED (M/U70S) AS THE RIDGE BUILDS ACRS THE FL PENINSULA. AIRMASS WILL
MODIFY RAPIDLY ONCE THE RIDGE PUSHES INTO THE SW ATLC. SHOULD SEE
MAX/MIN TEMPS REBOUND TO WITHIN A FEW DEGS OF CLIMO BY DAYBREAK
THU...CONTG INTO THE WEEKEND.

&&

.AVIATION...VFR THROUGH LATE EVENING. MAY HAVE A FEW AREAS OF MVFR
VSBYS NEAR SUNRISE IN BR...ESP NRN INTERIOR TOWARD KLEE. COULD HAVE
A FEW SPOTS OF SCT-BKN MVFR CIGS DVLP NEAR SUNRISE AS WELL.

&&

.MARINE...WINDS WILL VEER SE-S AND FRESHEN MONDAY AS HIGH PRESSURE
PUSHES FARTHER OFFSHORE AND PGRAD TIGHTENS BETWEEN THE HIGH AND
APPROACHING FRONTAL SYSTEM. LATEST MODEL RUNS INDICATE WINDS
STRENGTHENING TO 20 KNOTS BY LATE AFTERNOON OFFSHORE LEGS AND HAVE
RAISED AN SCA FOR THE OFFSHORE WATERS STARTING LATE (20Z) MON AFTN.

MON NIGHT-TUE NIGHT...WITH HIGH PRESSURE OVER THE WESTERN ATLC AND
ASSOCIATED RIDGE AXIS SHUNTED SOUTH OF THE COASTAL WATERS AN UPPER
TROUGH TO THE NORTH WILL PUSH A COOL FRONTAL BOUNDARY SOUTHWARD INTO
THE AREA DURING THE DAY ON TUE AND EAST OF THE AREA TUE NIGHT.
SCATTERED STRONG STORMS MOVING OFFSHORE ARE POSSIBLE DURING THE DAY
TUE INTO TUE EVENING. SSE/S WINDS 15-20/20 KTS NEAR SHORE...20-25
KTS OFFSHORE WILL CONTINUE TO VEER SSW OVERNIGHT MON. WINDS CONTINUE
TO VEER SW/WSW AHEAD OF BOUNDARY INTO EARLY TUE AFTN...THEN NW/NNW
BEHIND IT LATE IN THE DAY/EARLY EVENING. WINDS CONTINUE TO VEER
NNE/NE OVERNIGHT TUE/EARLY WED MORNING. SEAS ARE FORECAST TO
GRADUALLY BUILD 3-5 FT NEARSHORE/5-7 FT AWAY FROM THE COAST MON
NIGHT/EARLY TUE. WILL CONTINUE SMALL CRAFT ADVISORY OFFSHORE THRU
20Z (4PM) TUE. POSSIBILITY REMAINS OPEN TO EXTEND A SCA NEAR SHORE
AT LEAST FOR WINDS DURING PART OF THIS PERIOD.

WED-FRI...HIGH PRESSURE QUICKLY BUILDS FROM THE SOUTHEAST U.S. EARLY
WED AND OUT INTO THE WESTERN ATLC BY AFTERNOON WHERE IT WILL
GRADUALLY WEAKEN THRU THE PERIOD WITH ASSOCIATED RIDGE AXIS MAINLY
NORTH OF THE ECFL COASTAL WATERS. WINDS CONTINUE TO VEER ENE/E ON
WED...E ON THU AND SE THU NIGHT/FRI. SPEEDS WILL DECREASE AS THE
PGRAD WEAKENS. THE FETCH LENGTH OF THE EASTERLY FLOW WILL INCREASE
AND PUSH A MODERATE SWELL BACK TOWARD THE EAST FL COAST. SEAS WILL
SLOWLY SUBSIDE THRU THIS PERIOD..3-4 FT NEAR SHORE AND 4-5 FT
OFFSHORE.

&&

.FIRE WEATHER...WINDS VEERING TOWARD SOUTHEAST-SOUTH ON MONDAY WITH
INCREASED LOW LEVEL MOISTURE WILL KEEP RH VALUES FROM FALLING BELOW
35 PERCENT. TUE-FRI...TUE'S LOW PRESSURE SYSTEM EXPECTED TO BRING
SCATTERED LIGHTNING STORMS WITH GUSTY SOUTHWEST/WEST-SOUTHWEST WINDS
AHEAD OF THE FRONT. THE FRONT PASSES ECFL EARLY TUE EVENING WITH
NORTHWEST/NORTH FLOW BEHIND IT AND WINDS CONTINUING TO VEER
NORTHEAST/EAST-NORTHEAST LATE OVERNIGHT INTO WED...EAST ON
THU...EAST-SOUTHEAST/SOUTHEAST BY FRI. MARGINAL LOW RH CONDS
EXPECTED ON WED...WITH AIR MASS MODERATING BACK UPWARD WITH
INCREASED MOISTURE AGAIN ON THU/FRI DUE TO ONSHORE FLOW. NO
PRECIPITATION FORECAST WED-FRI.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  62  83  66  73 /   0   0  20  50
MCO  61  86  67  79 /   0   0  20  50
MLB  65  84  70  81 /   0   0  10  50
VRB  65  83  70  82 /   0   0  10  50
LEE  61  86  66  75 /   0   0  30  50
SFB  61  85  67  79 /   0   0  20  50
ORL  62  86  68  79 /   0   0  20  50
FPR  65  83  70  85 /   0   0  10  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 PM MONDAY TO 4 PM EDT TUESDAY
     FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
     20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&

SHORT TERM/AVIATION...GLITTO
LONG TERM....SEDLOCK
Hazardous weather outlook, Apr 3, 4:54 AM EDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
454 AM EDT SUN APR 3 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-031900-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
454 AM EDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...FIRE WEATHER IMPACT...
RELATIVE HUMIDITY VALUES WILL FALL INTO THE MIDDLE 30S OVER INLAND
PORTIONS OF EAST CENTRAL FLORIDA THIS AFTERNOON FOR AROUND SEVERAL
HOURS. RECENT RAINS HAVE DIMINISHED THE THREAT OF FIRE SPREAD...HOWEVER
A VERY LOW FIRE WEATHER THREAT WILL BE PRESENT THIS AFTERNOON AWAY
FROM THE COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
A COLD FRONT IS FORECAST TO CROSS EAST CENTRAL FLORIDA ON TUESDAY.
THE FRONT WILL BE ACCOMPANIED BY A CHANCE OF LIGHTNING STORMS.
EARLY TUESDAY THROUGH TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PENDERGRAST

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.